Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

My daughter has got Rash during flu. Is this a reaction to the medication or just a body reaction ?

Hi, my 9 year old daugter has had a slight sore throat with a temp of 99.5-100.3 before I give her childrens Tylenol cold and sore throat or pedia care multi symptom for about 2 days. I noticed a all over body rash almost like a heat rash on her this morning and has not gone away. Should I consider giving her Benadryl? Is this a reaction to the medication or just a body reaction to her high temp. ? Thank you
Asked On : Sun, 3 Oct 2010
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Sometimes rashes appears in some viral conditions after 3 to 5 days and subsides after 7 to 10 days...If it is associated with severe itching than it could be due to allergic.just apply calamine lotion on it.Go for complete blood investigation to rule out the diagnosis and further medical management.
Consult pediatrician for further guidance.
Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor